| Catalog Number |
383313 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while administering an iv to a patient, the needle did not come out completely when it was removed, leaving it exposed.The nurse realized there had been no sharps injury and disposed of the needle.This incident occurred in (b)(6) 2025.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation summary: in response to the event reported by your facility a device history review was conducted for lot number 4262690.Our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.A sample could not be obtained for evaluation and testing; in lieu of the affected device, functional testing was performed on retention samples for this lot, the results of these show that the tested units performed within product specifications.Unfortunately, without the ability to investigate the affected unit our quality engineers were unable to determine the root cause for this complaint.Bd will continue to monitor this issue.